Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
215 Posts
Discussion Starter · #1 ·
Please help, I'm really desperate.I have been taking Yasmin for 3.4 months now and each month seems to get worse and worse with increased side effects like increased trapped gas, excessive bloating and pressure, terrible moods ... irritability, depression, increased appetite, insomnia, increased constipation, pain etc. The only advantage is that I could predict to the day when I would get my period which would always be painful, before Yasmin and even with.The problem is that I am having surgery to have my colon removed on May 6 and I just cant tolerate the pill any longer. I have been on it 11 days (17 days since my period thought).Does anyone know what would happen if I just stopped now? Would it bring on my period sooner, or later? I'm not sure how it works and I called my doc and he doesnt seem to know and just said that if I cant tolerate it then I must stop.My biggest fear is that I will be premenstrual or have my period during the time of my surgery or just before, in which case I wont be able to go through with it due to excessive unbearable pain.Please help. I wish I knew how this kind of thing works biologically. It is so important that I get my period over and done with by the time of my surgery. I really feel that I'm in a catch 22 situation. I wish I could tolerate taking the pill for the duration but I am going crazzzzy!
Any suggestions, feedback or anyone been through this before? Would really appreciate some advise.Thanks
 

·
Registered
Joined
·
374 Posts
I had to stop the pill last summer because I had a bunch of tests (endoscopy, colonoscopy, etc) really close to each other and missed my pill for about 4 days. So I stopped taking it completely and my period came about 2 weeks early. It threw my schedule off for a while. I'm not sure if this is how it always is, though. I'd ask your doctor. From what I've normally heard, it's unlikely to come at the normal time if you stop taking the pill completely. Rather it will come early or late...I'm not sure.
 

·
Registered
Joined
·
215 Posts
Discussion Starter · #3 ·
How many pills had you taken before you stopped it? I stopped on my 11th day. Did you find your period was lighter and less painful when you had it and did you have less symptoms?My doc's nurse wasnt very infomative when I asked her ... I guess they dont know!!
So I guess basically, anything can happen, oh, I hope not ... I'm praying it will come early.
 

·
Registered
Joined
·
1,994 Posts
Normally when you stop taking your pills, your period will come within a week or so.
 

·
Registered
Joined
·
215 Posts
Discussion Starter · #5 ·
Thanks, I do hope so. I thought it would only happen after taking the whole course. I really hope it starts a week after I stop then it will give me plenty of time to get over it by the time I have surgery.Thanks again for the info
. I do hope this time I wont go through so much pain and all the PMS symptoms.
 

·
Registered
Joined
·
374 Posts
hanginin,I don't remember exactly when I stopped taking the pills, but it was right about in the middle of my cycle, about 1 and a half weeks after my last period had stopped. Like Auroraheart said, it will probably come within a week or so. I hope it comes early for you too!!!
 

·
Registered
Joined
·
215 Posts
Discussion Starter · #7 ·
Thanks so much for your support and info, it really helps to know I'm not alone with this.I stopped the pill 2 days ago and its been 20 days since my period. I do hope it starts soon. I'll keep you posted. It would be great if it would all be over by the time I have the surgery, and the sooner the better because I usually have horrible symptoms afterwards too - hopefully, though it wont be bad this month.Thanks again for everything. :love:
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top